# SDR REXA2018012300044

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 22,841 hours, 14,805 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE MASTER WARNING ILLUMINATED IN FLIGHT FOR FIVE SECONDS, AND THEN DISSAPEARED.  NO SMOKE WAS DETECTED.  REMOVED & REPLACED FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
